Hey, ive been treating my very mild acne with lots of acids and benzoil peroxide/ differin products from the past year or so. These harsh products always made me red, especially on the cheeks/nose area, so i stopped about 6 monthes ago.
But, it left me with nasty elevated red rashes all over my cheeks and nose, and when u look at it closely, you can see black dots covering the entire redness. It has been getting better ever since i started washing my face with La Roche Posay's Effaclar face wash last tuesday... but whenever i apply any product to moisturize my skin, it just gets redder..
For instance, this afternoon i applied a post-solar from la roche posay and it made my skin red and inflammated, but 2 hours later when i washed the cream off with plain water, the inflammation went slightly down and the redness faded (not completly)
I never got red before applying products and i dont have any family history of rosacea,... I am getting pretty desperate, my cheeks have been red and inflammated ever since i started with those darn acne/cosmetic products.. What should i do??? Please help. I am a 19 year old male FYI.
Since you have been applying different products for your acne, I am not sure whether you have applied any steroids for a long time, but the symptoms are suggestive of steroid induced rosacea. Steroid induced rosacea or dermatitis is an adverse effects of using steroids. Some patients develop steroid-induced rosacea within weeks of applying a topical steroid; others may not experience it for years.
Avoiding rosacea triggers, such as caffeine, spicy foods, and alcohol, also may help clear the skin. Also use of antibiotic creams, antihistaminics, sun screens and tacrolimus(available by prescription) helps but consultation of a dermatologist is required first.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.